Solutions to a discrete, nonlinear, (N1,1) fractional boundary value problem Online publication date: Sat, 24-Jan-2015
by Michael Holm
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011
Abstract: We consider a discrete, nonlinear, (N 1, 1) fractional-order boundary value problem in one variable with a fractional-order derivative specified as the right boundary condition. We first derive and establish properties of the corresponding Green's function and then apply these properties – together with Krasnosel'skii's Theorem and Banach's Contraction Mapping Theorem – to show the existence of a positive solution to the given problem.
Online publication date: Sat, 24-Jan-2015
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org